# SDR WVER2016030700008

- Difficulty date: February 22, 2016
- Submitted: March 8, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 30,868 hours, 24,658 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH6703135315
- Condition: Corroded
- Location: Bs 295
- Part time: 30,868 hours, 24,658 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295.00 BETWEEN STRINGER 26R-25R THE FRAME ATTACHMENT ANGLE HAS PITTING CORROSION.
